Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014, Article ID 619304, 10 pages
http://dx.doi.org/10.1155/2014/619304
Research Article

Practical and Simple Wireless Channel Models for Use in Multipolarized Antenna Systems

Electronic Engineering Department, Inha University, Incheon 402-751, Republic of Korea

Received 21 February 2014; Accepted 10 May 2014; Published 25 May 2014

Academic Editor: Paschalis Sofotasios

Copyright © 2014 KwangHyun Jeon et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

KwangHyun Jeon, Xin Su, Bing Hui, and KyungHi Chang, “Practical and Simple Wireless Channel Models for Use in Multipolarized Antenna Systems,” International Journal of Antennas and Propagation, vol. 2014, Article ID 619304, 10 pages, 2014. https://doi.org/10.1155/2014/619304.